# SDR DALA2024030402940

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,141 hours, 38,918 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD. FOUND 24 FASTENERS LOOSE AT THE LH VERTICAL STABILIZER LEADING EDGE STRUCTURE SPLICE. (STA ZFS=52.267) REFERENCE AA 5530-01048 AND AD 2018-10-08. CHECKED FASTENER HOLES REF SERVICE GENERAL DRAWING SG9550001 AND FOUND HOLES TO BE OK REF AMDS CARD 5530-01048-02 STEP 5 B (1). (LP #0227464)
